# SDR UALA2011030701096

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 37,702 hours, 14,559 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 23734165B
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE SHORTED 6' AFT OF 7437VC UNDER ATTENDANT SEAT.  SUPPLEMENTAL DATA UPDATE HARNESS ROUTES UNDER FLOOR.  RESEARCHING HARNESS.  FOUND WIRE BUNDLE BETWEEN 7437VC-A AND 6761VC-A TO BE OK.  WIRES 2373-4 165B AND 2373-7958B ARE SHORTED TO SHIELD BETWEEN 6761VC-A (AFT PIT CEILING) AND DEU 300RH5-C,CONN J3 (2L CEILING PANEL).  ASSEMBLED CONNECTOR 743 (PARTIAL).  REINSTALLED AND SECURED.  NO FAULTS NOTED, OPS CHECKED GOOD.  OVERHEAD LIGHTS AND AFT HANDSET CHECKED GOOD.  REF WDM 23-73-53.
